Respiratory complaints effect of Ciprofloxacin

We have 551 consumer reports for Ciprofloxacin. Respiratory complaints effect occurred in 2%.

Patients statistics on Respiratory complaints side effect for Ciprofloxacin

Female
Male

Average weight in Lbs
121.25
191.8

Average height in Ft
5′ 4″
5′ 8″

Average age
37
51

Ciprofloxacin Circle Diagram 9 consumers of 551 reported about Respiratory complaints

  1. Vincent E. Tran says:
    3.0 rating

    Ciprofloxacin for A headache; Pharyngitis

    Only taken a few hours ago, already blatant breathlessness and pressure on the chest. Will not continue to take it.

    Side effects: Respiratory complaints
  2. Angela J. Smith says:
    4.5 rating

    Ciprofloxacin for Stomach-intestinal infection-

    I had a severe stomach intestinal infection and was supposed to take the medicine morning and night (2 times 500mg). On the first day I did not notice, only that the inflammation in the abdomen eased. On the second day then extreme drowsiness about 1 hour after ingestion. I had to go back to bed and slept 4 hours like in a coma. I forced myself out of bed but felt extremely dull and weak. At night, extreme pain in the abdomen, which made me hardly sleep. On the 3rd day then dizziness associated with tight in the chest and the feeling just did not get enough air. Could only withstand sitting. Approximately 10 hours after ingestion, this subsided. In the night but then again total sleep disorders. Have never been able to sleep more than 1 hour. Pain in the legs and cramps in the abdomen. But the abdomen was much better than the night before. Of course I feel pretty weak and tired now, but so far no breathing problems anymore. If the antibiotic takes 10 days, the side effects should stop, I will discontinue it after the 5th day. You just feel worse than without. But also think that the dose is perhaps quite high for me. I’m only 1.71 tall and weigh 52kg.

  3. Rodolfo L. Gates says:
    4.5 rating

    Ciprofloxacin for Urinary tract infection

    Obtained after postoperative UTI (in man). I am not sure if I have taken Cipro before – if, then without side effects except maybe digestive tract (I almost always have this with antibiotics). This time 2x500mg were prescribed daily for actually 7 days. After three days in the morning mild tinnitus. Since OP was on the head, not even assigned to the drug in the approach. On the fourth day then pain in the calf left, later lower leg right. Here, too, initially assigned possibly too long immobilization after OP. Also, light sleep problems and hypnosis with Atemnotsgefühl during almost the entire duration of use. Magnesium was taken on the fourth day in the evening, which helped almost immediately to improve, but only for a short time. Then I finally came up with the idea that it is the Cipro! Discontinued. Wait for improvement of the symptoms (1 day after removal).

  4. Patricia R. Hohn says:
    5.0 rating

    Ciprofloxacin for Stomach-intestinal infection-

    PLEASE DO NOT TAKE! I have been prescribed this antibiotic because of a gastrointestinal intolerance. 2x daily 500mg. Initially, I only had heartburn, nausea, headaches and was unpowered. Unfortunately, these conditions were caused by my infection. Unfortunately, I thought wrong. On the day of the last tablet, I suddenly got Depressed Conditions. The next day I got my first panic attack. It continued with anxiety which lasted the whole day. In the first few weeks after weaning, I quickly lost weight due to anxiety and panic attacks and could not eat anything. I was very impotent and could do nothing more and just lie in bed. When I could sleep, I woke up very early in the morning with a bad heart rate. Of the listed side effects, anxiety and panic attacks are worst for me. It’s been 6 weeks since I got my first symptoms. I am still afraid and have panic attacks. I do not recommend this medication in any way. It is a Ersatzantibiothikum which should be taken only in extreme emergency cases (if no other drug helps). There is information on this devil drug especially on English speaking websites.

  5. Jack J. Holland says:
    4.5 rating

    Ciprofloxacin can be devastating. I also took 2x500mg a day for 10 days in September last year. The drug was prescribed for a campylobacter infection. After 10 days the Campylobakter were probably gone, however, on the first day after the last tablet began a horror journey. I got pain, tingling, burning in my feet and legs. The doctor did not really know what that was. I was only prescribed anti-inflammatory medication for the pain. It got worse, though. I soon had pain in all my muscles, my strength eased, I got problems with very fluctuating blood pressure and an irregular pulse. Then I could not sleep properly: Shortly after falling asleep, I always awoke in panic and had respiratory problems as if my breathing had stopped. There were also pain in the calves and Achilles tendon and severe pain in the feet. I could hardly walk for days. After Internet research I fell on the Guillain-Barre syndrome. Everything I had could be explained by it. I went to my doctor and explained that to him. He said that he had had a case of it in all his career and it would be very unlikely that it was the guillain Barré syndrome. But I annoyed him until he gave me a referral to the neurologist. He then confirmed after tests that it was probably the Guillain-Barré syndrome, in a light form and that I already had the worst behind me. It would get better in a few weeks. Unfortunately, that did not happen. I did a lot of research on the internet and ended up with side effects of ciprofloxacin and similar quinolones. There are many pages, especially in the English-speaking internet. Just look for Cipro poisoning, flox, floxed, floxing, fluoroquinolones on the internet. Through these pages, I then made the connection between my complaints and ciprofloxacin. All the complaints that I had so far could be explained by side effects of ciprofloxacin. I went back to my GP and explained what I had found out. He was very closed to it though. Ciprofloxacin would be prescribed millions of times a year and the side effects would only last as long as you take the medicine. Then they disappeared again. I was quite disappointed, because I had read on the Internet rather the opposite and not only on forums but also in published study results by experts (including Prof. Dr. Ralf Stahlmann of the Charité in Berlin) that Ciprofloxacin still very much could cause long side effects. It can come after months to tendonitis and rupture of the Achilles tendon. This is confirmed, but many people do not see the connection with ciprofloxacin because it has been so long since they took the drug. In the US, the Food and Drug Administration (FDA) warned you ciprofloxacin in August 2013 and finally put it on the packaging for the first time to suggest polyneuropathies that last longer or are even irreversible. Nothing is mentioned here in Europe. Since then I have been with many doctors (rheumatologist, orthopedist, neurologist, cardiologist, several family doctors). Nobody wanted to know anything about these side effects. You should not believe everything you read on the internet. Only the neurologist took the trouble to inform himself and confirmed me on the next visit. Everything I have could effectively come from Ciprofloxacin and he now knows that there could be irreversible side effects. Meanwhile, it has been over 5 months that everything started. I still have the following side effects that come and go: Dizziness headache migraine (otherwise 1-2x a year, now 1-2 times a month) Tinnitus problems words to find and phrases, nausea intolerance to any analgesic drugs (ibuprofen, aspirin, Paracetamol): Each time I take one of these drugs, I have on the following days again burning and pain in the legs and feet. Before Ciprofloxacin no problem with it. Incompatibility with flavor enhancers (glutamate): After eating it, I can not sleep at night. Dry eyes Muscle weakness Burning in muscles and tendons Focusing problems, etc. I am convinced that all this comes from Ciprofloxacin. According to the reports I read, it may be that the side effects disappear after one year, but there is also the possibility that they would not disappear. I’ve lost 14 kilos since then and feel bad almost every day. Only good that I’m an official, otherwise I would have lost my job because of my many sick leave

  6. Anthony C. Estrada says:
    4.5 rating

    Ciprofloxacin for Cystitis

    Steer clear of this medication. I used this stuff 4-5 times a year for bladder infections 5 years a year, without linking my symptoms to it. I have consulted countless doctors, all could not find the cause of the symptoms. Especially pain plagues me, in the muscles, Achilles tendons, in the intestine, in the stomach, knee joints and others. Other symptoms include: blurred vision, dizziness, nausea, hallucinations, depression, constant fatigue, anxiety disorders, hair loss, respiratory distress. My life has changed completely. I have changed. I am no longer able to participate in normal life, such as Do housework.